# SDR 2004UALA00004

- Difficulty date: January 2, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 54,098 hours, 6,731 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FLOOR LIGHT DAMAGED AT ZONE-E AREA OF SEATS 57C - 58C.  REPLACED EEL BATTERY IN FRONT OF 5L.
